Alert archive / California / Winter Storm Warnings in 2018

Winter Storm Warning 7, NWS Sacramento, CA

March 21, 2018

NWS Sacramento, CA issued this winter storm warning at Mar 21, 2018, 12:49 PM PDT. It took effect at Mar 21, 2018, 11:00 PM PDT. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 21, 2018, 12:49 PM PDT (19:49 UTC)
In effect from
Mar 21, 2018, 11:00 PM PDT
Expired
Mar 22, 2018, 8:59 PM PDT
In force
22 hr
Issued by
NWS Sacramento, CA

The text

As transmitted.

538 
WWUS46 KSTO 211949
WSWSTO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Sacramento CA
1249 PM PDT Wed Mar 21 2018

...Heavy Snow Possible Late Tonight through Thursday and again 
over the weekend...

.An Series of wet storms will sweep through California into the
weekend. Snow levels will remain above major pass levels early 
this evening, but will lower to right around pass level after 11 
pm. Heavy snow will be possible above 6500 feet with the potential
for travel delays and chain controls. A colder system with lower 
snow levels and even heavier snow will drop south over the region 
from Friday afternoon into the weekend.

CAZ068-221345-
/O.UPG.KSTO.WS.A.0009.180322T0600Z-180323T0600Z/
/O.NEW.KSTO.WS.W.0007.180322T0600Z-180323T0600Z/
/O.NEW.KSTO.WS.A.0010.180323T1800Z-180325T1200Z/
Western Plumas County/Lassen Park-
1249 PM PDT Wed Mar 21 2018

...WINTER STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO
11 PM PDT THURSDAY ABOVE 6500 FEET...
...WINTER STORM WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE
SATURDAY NIGHT ABOVE 3000 FEET...

* WHAT...Heavy snow possible. Plan on difficult travel conditions.
  Total snow accumulations of 6 to 12 inches, localized amounts 
  up to 20 inches, are possible.
  
  An additional 1 to 2 feet, with localized amounts up to 3 feet
  Friday through Saturday.

* WHERE...Western Plumas County/Lassen Park.

* WHEN...For the Winter Storm Warning, 11 PM today to 11 PM
  Thursday. For the Winter Storm Watch, from Friday morning 
  through late Saturday night.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times. Significant reductions in visibility are 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means there will be snow covered
roads and limited visibilities. Travel is not recommended while
the warning is in effect. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency.The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

$$

CAZ069-221345-
/O.UPG.KSTO.WS.A.0009.180322T0600Z-180323T0600Z/
/O.NEW.KSTO.WS.W.0007.180322T0600Z-180323T0600Z/
/O.NEW.KSTO.WS.A.0010.180324T0000Z-180325T1200Z/
West Slope Northern Sierra Nevada-
1249 PM PDT Wed Mar 21 2018

...WINTER STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO
11 PM PDT THURSDAY ABOVE 6500 FEET...
...WINTER STORM WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
LATE SATURDAY NIGHT ABOVE 3000 FEET...

* WHAT...Heavy snow possible. Plan on difficult travel conditions.
  Total snow accumulations of 6 to 12 inches, localized amounts 
  up to 20 inches, are possible.
  
  An additional 1 to 2 feet, with localized amounts up to 3 feet
  Friday through Saturday.

* WHERE...West Slope Northern Sierra Nevada...including Donner 
  Summit over Interstate 80, Echo Summit over Highway 50, and 
  Carson Pass over Highway 88.

* WHEN...For the Winter Storm Warning, 11 PM today to 11 PM 
  Thursday. For the Winter Storm Watch, from Friday afternoon 
  through late Saturday night.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times. Significant reductions in visibility are 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means there will be snow covered
roads and limited visibilities. Travel is not recommended while
the warning is in effect. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency.The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

$$

CAZ013-014-221345-
/O.NEW.KSTO.WS.A.0010.180323T1800Z-180325T1200Z/
Shasta Lake Area / Northern Shasta County-
Burney Basin / Eastern Shasta County-
Including the city of Burney
1249 PM PDT Wed Mar 21 2018

...WINTER STORM WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE
SATURDAY NIGHT ABOVE 3000 FEET...

* WHAT...Heavy snow possible. Travel will be very difficult to
  impossible, including during the evening commute on Friday.
  Total snow accumulations of 10 to 14 inches, with localized
  amounts up to 2 feet possible.

* WHERE...Shasta Lake Area / Northern Shasta County and Burney 
  Basin / Eastern Shasta County.

* WHEN...From Friday morning through late Saturday night.

* ADDITIONAL DETAILS...Significant reductions in visibility are 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch means there is potential for significant
snow, sleet or ice accumulations that may impact travel. Continue
to monitor the latest forecasts.

$$
3 follow-up statements
906 
WWUS46 KSTO 221012
WSWSTO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Sacramento CA
312 AM PDT Thu Mar 22 2018

...Heavy snow into this evening and again over the weekend...

.A Series of wet storms will sweep through California into the 
weekend. Snow levels will lower below the pass levels today. Heavy 
snow will be possible above 6500 feet with the potential for 
travel delays and chain controls. A colder system with lower snow 
levels and even heavier snow will drop south over the region
Friday into the weekend.

CAZ068-230000-
/O.CON.KSTO.WS.W.0007.000000T0000Z-180323T0600Z/
/O.CON.KSTO.WS.A.0010.180323T1800Z-180325T1200Z/
Western Plumas County/Lassen Park-
312 AM PDT Thu Mar 22 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING ABOVE 6500 FEET...
...WINTER STORM WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH LATE SATURDAY NIGHT ABOVE 3000 FEET...

* WHAT...Heavy snow occurring at the higher elevations. Plan on 
  difficult travel conditions. Total snow accumulations of 6 to 12
  inches, localized amounts up to 20 inches, are possible. An 
  additional 1 to 2 feet, with localized amounts up to 3 feet 
  Friday through Saturday.

* WHERE...Western Plumas County/Lassen Park.

* WHEN...For the Winter Storm Warning, until 11 PM today. For 
  the Winter Storm Watch, from Friday morning through late 
  Saturday night.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times. Significant reductions in visibility are 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means there will be snow covered
roads and limited visibilities. Travel is not recommended while
the warning is in effect. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency.The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

A Winter Storm Watch means there is potential for significant
snow accumulations that may impact travel. Continue to monitor 
the latest forecasts.

$$

CAZ069-230000-
/O.CON.KSTO.WS.W.0007.000000T0000Z-180323T0600Z/
/O.CON.KSTO.WS.A.0010.180324T0000Z-180325T1200Z/
West Slope Northern Sierra Nevada-
312 AM PDT Thu Mar 22 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING ABOVE 6500 FEET...
...WINTER STORM WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH LATE SATURDAY NIGHT ABOVE 3000 FEET...

* WHAT...Heavy snow occurring at the higher elevations. Plan on
  difficult travel conditions. Total snow accumulations of 6 to 12
  inches, localized amounts up to 20 inches, are possible. An 
  additional 1 to 2 feet, with localized amounts up to 3 feet 
  Friday through Saturday.

* WHERE...West Slope Northern Sierra Nevada...including Donner 
  Summit over Interstate 80, Echo Summit over Highway 50, and 
  Carson Pass over Highway 88.

* WHEN...For the Winter Storm Warning, until 11 PM today. For 
  the Winter Storm Watch, from Friday afternoon through late 
  Saturday night.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times. Significant reductions in visibility are 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means there will be snow covered
roads and limited visibilities. Travel is not recommended while
the warning is in effect. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency.The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

A Winter Storm Watch means there is potential for significant
snow accumulations that may impact travel. Continue to monitor 
the latest forecasts.

$$

CAZ013-014-230000-
/O.CON.KSTO.WS.A.0010.180323T1800Z-180325T1200Z/
Shasta Lake Area / Northern Shasta County-
Burney Basin / Eastern Shasta County-
Including the city of Burney
312 AM PDT Thu Mar 22 2018

...WINTER STORM WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH LATE SATURDAY NIGHT ABOVE 3000 FEET...

* WHAT...Heavy snow possible. Travel will be very difficult to
  impossible. Total snow accumulations of 8 to 12 inches, with
  localized amounts up to 2 feet, are possible.

* WHERE...Shasta Lake Area / Northern Shasta County and Burney 
  Basin / Eastern Shasta County.

* WHEN...From Friday morning through late Saturday night.

* ADDITIONAL DETAILS...Significant reductions in visibility are 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch means there is potential for significant
snow accumulations that may impact travel. Continue to monitor 
the latest forecasts.

$$
184 
WWUS46 KSTO 221831
WSWSTO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Sacramento CA
1131 AM PDT Thu Mar 22 2018

...Heavy snow into this evening and again over the weekend...

.A series of wet storms will sweep through California into the 
weekend. Snow levels will lower below the pass levels today. Heavy
snow will be possible above 6500 feet with the potential for 
travel delays and chain controls. A colder system with lower snow 
levels and even heavier snow will drop south over the region 
Friday into the weekend.

CAZ068-231200-
/O.CON.KSTO.WS.W.0007.000000T0000Z-180323T0600Z/
/O.CON.KSTO.WS.A.0010.180323T1800Z-180325T1200Z/
Western Plumas County/Lassen Park-
1131 AM PDT Thu Mar 22 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING ABOVE 6500 FEET...
...WINTER STORM WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH LATE SATURDAY NIGHT ABOVE 3000 FEET...

* WHAT...Heavy snow occurring above 6500 feet. Heavy snow 
  possible above 3000 feet. Plan on difficult travel conditions, 
  including during the evening commute. Tree branches could fall 
  as well. Above 6500 feet, additional snow accumulations of 2 
  to 4 inches, with localized amounts up to 10 inches, are 
  expected. Above 3000 feet, total snow accumulations of 14 to 
  18 inches, with localized amounts up to 37 inches, are 
  possible.

* WHERE...Western Plumas County/Lassen Park.

* WHEN...For the Winter Storm Warning, until 11 PM today. For 
  the Winter Storm Watch, from Friday morning through late 
  Saturday night.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times. Significant reductions in visibility are 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means there will be snow covered
roads and limited visibilities. Travel is not recommended while
the warning is in effect. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency.The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

A Winter Storm Watch means there is potential for significant
snow, sleet or ice accumulations that may impact travel. Continue
to monitor the latest forecasts.

$$

CAZ069-231200-
/O.CON.KSTO.WS.W.0007.000000T0000Z-180323T0600Z/
/O.CON.KSTO.WS.A.0010.180324T0000Z-180325T1200Z/
West Slope Northern Sierra Nevada-
1131 AM PDT Thu Mar 22 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING ABOVE 6500 FEET...
...WINTER STORM WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH LATE SATURDAY NIGHT ABOVE 3000 FEET...

* WHAT...Heavy snow occurring above 6500 feet. Heavy snow 
  possible above 3000 feet. Travel will be very difficult to 
  impossible, including during the evening commute. Tree 
  branches could fall as well. Above 6500 feet, additional snow 
  accumulations of 9 to 13 inches, with localized amounts up to 
  25 inches, are expected. Above 3000 feet, total snow 
  accumulations of 14 to 18 inches, with localized amounts up to 
  28 inches, are possible.

* WHERE...West Slope Northern Sierra Nevada.

* WHEN...For the Winter Storm Warning, until 11 PM today. For 
  the Winter Storm Watch, from Friday afternoon through late 
  Saturday night.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times. Significant reductions in visibility are 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means there will be snow covered
roads and limited visibilities. Travel is not recommended while
the warning is in effect. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency.The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

A Winter Storm Watch means there is potential for significant
snow, sleet or ice accumulations that may impact travel. Continue
to monitor the latest forecasts.

$$

CAZ013-014-231200-
/O.CON.KSTO.WS.A.0010.180323T1800Z-180325T1200Z/
Shasta Lake Area / Northern Shasta County-
Burney Basin / Eastern Shasta County-
Including the city of Burney
1131 AM PDT Thu Mar 22 2018

...WINTER STORM WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH LATE SATURDAY NIGHT ABOVE 3000 FEET...

* WHAT...Heavy snow possible. Travel will be very difficult to 
  impossible, including during the evening commute on Friday. 
  Total snow accumulations of 8 to 12 inches, with localized 
  amounts up to 25 inches, are possible.

* WHERE...Shasta Lake Area / Northern Shasta County and Burney 
  Basin / Eastern Shasta County.

* WHEN...From Friday morning through late Saturday night.

* ADDITIONAL DETAILS...Significant reductions in visibility are 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch means there is potential for significant
snow, sleet or ice accumulations that may impact travel. Continue
to monitor the latest forecasts.

$$
530 
WWUS46 KSTO 230359
WSWSTO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Sacramento CA
859 PM PDT Thu Mar 22 2018

...Significant low elevation snow possible this weekend...

.A cold system with low snow levels and possible heavy snow will 
drop south over the region into the weekend. heaviest snow will be
late Friday night and again Saturday night.

CAZ068-231545-
/O.CAN.KSTO.WS.W.0007.000000T0000Z-180323T0600Z/
/O.CON.KSTO.WS.A.0010.180323T1800Z-180325T1200Z/
Western Plumas County/Lassen Park-
859 PM PDT Thu Mar 22 2018

...WINTER STORM WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH LATE SATURDAY NIGHT ABOVE 3000 FEET...
...WINTER STORM WARNING IS CANCELLED...

* WHAT...Heavy snow. Plan on difficult travel conditions. Total
  snow accumulations of 1 to 3 feet, localized amounts up to 4
  feet. 

* WHERE...Western Plumas County/Lassen Park.

* WHEN...From Friday morning through late Saturday night.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times. Significant reductions in visibility are 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch means there is potential for significant
snow, sleet or ice accumulations that may impact travel. Continue
to monitor the latest forecasts.

$$

CAZ069-231545-
/O.CAN.KSTO.WS.W.0007.000000T0000Z-180323T0600Z/
/O.CON.KSTO.WS.A.0010.180324T0000Z-180325T1200Z/
West Slope Northern Sierra Nevada-
859 PM PDT Thu Mar 22 2018

...WINTER STORM WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH LATE SATURDAY NIGHT ABOVE 3000 FEET...
...WINTER STORM WARNING IS CANCELLED...

* WHAT...Heavy snow. Plan on difficult travel conditions. Total
  snow accumulations of 1 to 3 feet, localized amounts up to 4
  feet. 

* WHERE...West Slope Northern Sierra Nevada including Interstate 
  80 and Highway 50.

* WHEN...Winter Storm Watch, from Friday afternoon through late 
  Saturday night.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times. Significant reductions in visibility are 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch means there is potential for significant
snow, sleet or ice accumulations that may impact travel. Continue
to monitor the latest forecasts.

$$

CAZ063-231545-
/O.EXA.KSTO.WS.A.0010.180323T1800Z-180325T1200Z/
Mountains Southwestern Shasta County to Northern Lake County-
859 PM PDT Thu Mar 22 2018

...WINTER STORM WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE
SATURDAY NIGHT ABOVE 3000 FEET...

* WHAT...Heavy snow possible. Travel will be very difficult to
  impossible, including during the evening commute on Friday.
  Total snow accumulations of 8 to 12 inches, with localized
  amounts up to 2 feet.

* WHERE...Mountains Southwestern Shasta County to Northern Lake 
  County.

* WHEN...From Friday morning through late Saturday night.

* ADDITIONAL DETAILS...Significant reductions in visibility are 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch means there is potential for significant
snow, sleet or ice accumulations that may impact travel. Continue
to monitor the latest forecasts.

$$

CAZ013-014-231545-
/O.CON.KSTO.WS.A.0010.180323T1800Z-180325T1200Z/
Shasta Lake Area / Northern Shasta County-
Burney Basin / Eastern Shasta County-
Including the city of Burney
859 PM PDT Thu Mar 22 2018

...WINTER STORM WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH LATE SATURDAY NIGHT ABOVE 3000 FEET...

* WHAT...Heavy snow possible. Travel will be very difficult to 
  impossible, including during the evening commute on Friday. 
  Total snow accumulations of 8 to 12 inches, with localized 
  amounts up to 2 feet.

* WHERE...Shasta Lake Area / Northern Shasta County and Burney 
  Basin / Eastern Shasta County.

* WHEN...From Friday morning through late Saturday night.

* ADDITIONAL DETAILS...Significant reductions in visibility are 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch means there is potential for significant
snow, sleet or ice accumulations that may impact travel. Continue
to monitor the latest forecasts.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this winter storm warning went out at Mar 21, 3:50 AM PDT, 8 hours 59 minutes earlier.

Area forecast discussion, Mar 21, 3:50 AM PDT, 8 hours 59 minutes before
Area Forecast Discussion
National Weather Service Sacramento CA
350 AM PDT Wed Mar 21 2018

.SYNOPSIS...
Wet weather continues into the weekend. Snow will remain above
pass levels through most of tonight, then will lower with
significant accumulations possible at the higher elevations.

&&

.DISCUSSION...
Initial wave moved through late Tuesday and earlier in the night
with most of the region receiving between 1/4 and 3/4's of an
inch of rain. Areas of mostly light to moderate precipitation
continue in the warm air advection environment. Snow level radars
at Chico and Colfax indicate the snow level remains above 8000
feet. Current temperatures are very mild ranging from the upper
30s and 40s in the mountains to the upper 40s to mid 50s across
the Central Valley.

Off and on light precipitation will continue across the valley
today, though there will be conditional threat for some
thunderstorms by mid-afternoon that will be accompanied by heavy
rain and gusty winds. Forecast soundings indicate a lower-level
cap which may be overcome with enough surface heating (if there
are any breaks long enough to allow for it), but sufficient
elevated CAPE (250-500 j/kg).

Precipitation expected to increase across the region tonight into
early Thursday as the surface front approaches and moisture
transport from the south increases. Much of the valley expected to
see around an inch of rain with 2-4 inches over the mountains
where orographic enhancement will increase. Have decided to let
the Winter Storm Watch continue for now as it's looking more
likely that snow levels will remain high into Thursday. Winds will
also increase across the area.

Strong cold front will sweep southeast around midday with snow
levels lowering rapidly in its wake during the afternoon. As
mentioned above, confidence in the exact timing of frontal
passage and lowering snow levels is not high at this time and some
changes to details are likely. Travel is likely to deteriorate
rapidly later in the day as this change over occurs. Stay tuned
to the latest forecasts updates.

Thunderstorms possible again Thursday in the dry slot behind the
front. Brief heavy rain and small hail likely the primary
concerns. Over the northern Sierra, a relatively quick shot of
heavy snow will be possible into the evening before precipitation
tapers.

A brief break in the wet weather looks possible late Thursday
night and Friday morning before a colder system brings potential
heavier snow to the mountains Friday into Saturday.

&&

.EXTENDED DISCUSSION (Sunday THROUGH Wednesday)
Main upper trough shifts east of the state during the day on
Sunday bringing the last of the precipitation for a while as upper
ridging builds over the eastern Pacific. Precipitation chances
will mainly be restricted to east of the central valley.
Precipitation amounts will be quite light but snow levels will be
abnormally low at around 1500 to 2500 feet. A few lingering
showers may still be possible Sunday night but building high
pressure will bring an end to any precipitation threat by Monday.
Temperatures warm by several degrees on Monday but are still
forecast to run slightly below normal. Upper level and surface
gradients indicate breezy north winds which will help to start
drying things out. Temperatures continue to warm on Tuesday as
upper ridge pushes inland with highs expected to warm to several
degrees above normal. Even more warming is expected on Wednesday
with highs throughout the valley expected to reach the mid 70s in
the northern Sacramento valley. Breezy north winds will continue
through the period between an upper low over the southwest U.S and
building high pressure over the eastern Pacific.

&&

.AVIATION...
Mainly MVFR/IFR conditions next 24 hours TAF sites as Pacific
storm system pushes through the region. Mainly IFR over mountains.
Snow levels 6500 to 7500 feet. Southerly wind increasing after
00z Thursday with gusts to 25 knots northern Sacramento valley to
45 knots over the higher Sierra.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from this evening through Thursday evening
for West Slope Northern Sierra Nevada-Western Plumas
County/Lassen Park.

&&

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 12:49 PM PDTWinter Storm WatchSTO39 hr

Nearby

Winter Storm Warnings in California, 2018Every winter storm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.